Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"A Mathematical Exploration of the Correlation between the Speeds of Light in Adjacent Universes"
written by Motohisa Osaka,
published by Applied Mathematics, Vol.17 No.3, 2026
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top